The only difference I've noticed is headaches and anger. My anger is crazy. The smallest thing sends me into a tailspin. I wasn't like this before. I've want to stop all three. What are the side effects to stopping them. It hasn't made a difference in my depression or not caring one bit about anything.
I am surprised that your doctor started you on three new meds at one time, it makes it hard to know which may be causing side effects. My hunch, though I am not a doctor, is that the headaches are from the lamotrigine, but I could be wrong. You really need to contact your doctor and let him/her know what you are experiencing.
It will take several weeks before you feel the antidepressive effects of the medication. But in the meantime, please contact the doctor and explain your symptoms to them. They may need to make a dosage or other kind of change.
hello friend please dont stop taking them as they can take up to a month 2 work before you may begin to feel beta, give them a go because if your feeling ill these meds will help you be patient. try talking to family menbers or friends about how you are feeling,go for a walk to take your mind off things, wel please keep in touch and let me know how you get on,very best of luck, from tracyanne.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2011 • 3 answers
Posted 11 Jul 2011 • 6 answers
Posted 5 Jan 2012 • 25 answers
Posted 9 Feb 2012 • 5 answers
Side Effect - I have hypothyroidism and take 50mg thyroxine everyday, I started taking Zoloft 5 days
Posted 11 Dec 2012 • 1 answer